EconPapers    
Economics at your fingertips  
 

Study of a Biparametric Family of Iterative Methods

B. Campos, A. Cordero, Á. A. Magreñán, J. R. Torregrosa and P. Vindel

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

The dynamics of a biparametric family for solving nonlinear equations is studied on quadratic polynomials. This biparametric family includes the -iterative methods and the well-known Chebyshev-Halley family. We find the analytical expressions for the fixed and critical points by solving 6-degree polynomials. We use the free critical points to get the parameter planes and, by observing them, we specify some values of with clear stable and unstable behaviors.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/141643.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/141643.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:141643

DOI: 10.1155/2014/141643

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:141643